# SDR R61A2022092000559

- Difficulty date: August 22, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CHECK IN CFIII CORROSION FOUND ON AFT WET AREA FLOOR STRUCTURE INTERCOSTAL FROM FR90 REAR PRESSURE BULKHEAD.  CFFIII AFT WET AREA FLOOR STRUCTURE INTERCOSTAL FROM FR90 REAR PRESSURE BULKHEAD REMOVED AND REPLACED WITH NEW PART IAW ERJ 170 SRM 51-41-01 AND 51-43-01.
